# SDR ASAA12510927

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,384 hours, 2,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L & R PACK CAUTION LIGHTS ILLUMINATED DURING MASTER CAUTION RECALL.  PERFORMED BITE TEST CLEARED CAUTION LT & RT PACKS.  TEST GOOD IAW B737 NG AMM 21 61 00.
